Aa
A
A
Close
Avatar universal
Weird blood pressure and heart rate is high for months
Here is the situation: I started a job and had to get a TB test and drug test (blood work, etc.)

The blood test came back that I had low antibodies for MMR so they gave me an MMR booster in March 2012.

April 2012 prescribed Atenolol for Migraine preventative
Never really took it until May/June 2012
25MG at night

I will say that I took it kind of half-assed. I had no idea how serious this type of drug was.

July 4 2012 had upper respiratory infection. Took Z-Pak

July 20 2012 Stopped taking Atenolol because I was feeling weird and was expecting to travel. (nobody told me not to stop taking Atenolol cold turkey. And I obviously didn't read the paperwork that came with it).

July 27 2012 in ER due to massive dizziness/vertigo/heart palpitations/feeling like i was going to pass out/nausea

Ever since then I have been suffering with horrible off balance feeling, nausea, dizziness, heart palpitations, high heart rate and bouncing up and down blood pressure. I can not stand and talk to people without feeling off balance. I have weird visual *sparkles* like you get before you pass out.

It is all very strange. I am not sure if it was the TB test, MMR vaccine, or the half-assed Atelolol usage mixed with an abrupt stop.

I truly thing one of these or a combo of these messed my heart up and it is not going back to normal.

Please see the data and graph below for more info.
Cancel
5 Answers
Page 1 of 1
Avatar universal
I should also add that drinking even the littlest bit of caffeine and standard housework type stuff causes my symptoms to worsen.  Basically anything that elevates my heart rate causes me to feel unwell and extremely fatigued.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Have you mentioned your symptoms to your doctor?  A number of things could cause your symptoms and seeing a dr who can run appropriate tests would be a good starting point.  I dont see anything too worrisome w/ your BP measurement.  What is your BP like when you see the "sparkles"?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
995271 tn?1463927859
what type of blood pressure machine are you using?  have you had it checked for accuracy?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I agree that you should see your doctor. When dizziness, an off-balance feeling, and nausea occur,  one always has to look at something called Meniere's Disease, an ear condition that you can Google.

There are other things also, but this deserves an appointment.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1569985 tn?1328251082
The Zpack has been linked to some heart issues -- you might want to explore that.  Also, is it contraindicated with the Atenolol?  I am on Norpace and cannot take any antibiotic that ends in "mycin." (I believe Zpack is Erythomycin).  There was a post on here of a woman who took Norpace and an antibiotic and ended up in ICU.  I can't remember if she had continuing problems or not.  I would definitely run this past your doctor and maybe your pharmacist.  Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Arrhythmias Answerers
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
612551 tn?1450025775
Blank
Jerry_NJ
NJ
995271 tn?1463927859
Blank
itdood
PA
Avatar f tn
Blank
CFS56
12492606 tn?1459877633
Blank
researcher09
CA
1423357 tn?1414258965
Blank
tom_h
Central, MA
Recent Activity
4760166 tn?1398360913
Blank
The_beat_goes_on commented on This is the song that...
16 hrs ago
707563 tn?1455827280
Blank
Emily_MHModerator Survey link - https://goo.g... Comment
18 hrs ago
4760166 tn?1398360913
Blank
Heart Rhythm Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Arrhythmias Answerers
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
612551 tn?1450025775
Blank
Jerry_NJ
NJ
995271 tn?1463927859
Blank
itdood
PA
Avatar f tn
Blank
CFS56
12492606 tn?1459877633
Blank
researcher09
CA
1423357 tn?1414258965
Blank
tom_h
Central, MA